# SDR DALA2014122106949

- Difficulty date: December 16, 2014
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 111,655 hours, 16,161 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DIVERTED, DUE TO A BURNING ODOR NEAR ROW 22.  CREW FOLLOWED QRH SMOKE AND FUME CHECKLIST, NO VISIBLE SMOKE WAS OBSERVED.  DECISION WAS MADE TO DIVERT.  YELLOW EMERGENCY WAS DECLARED.  TROUBLESHOT SOURCE OF ODOR TO LT AIR CONDITIONING PACK OVERHEAT.  PACK TEMP CONTROL WAS DEFERRED IAW MEL 21-51-01A-MSP. REPLACED LT ACM AND LT LOW LIMIT VALVE.
